Alert archive / Texas / Flash Flood Warnings in 2024

Flash Flood Warning 4, NWS Austin/San Antonio, TX

January 24, 2024Atascosa County, Bexar County, Medina County, Texas

NWS Austin/San Antonio, TX issued this flash flood warning at Jan 24, 2024, 4:09 AM CST for Atascosa County, Bexar County, Medina County, Texas. It was in force for 5 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 24, 2024, 4:09 AM CST (10:09 UTC)
Expired
Jan 24, 2024, 9:15 AM CST
In force
5 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

Counties Atascosa County, TX, Bexar County, TX, Medina County, TX

The radar

The Austin/San Antonio radar (KEWX), 71 km from the middle of the area, began a volume at 10:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 24, 5:30 AM CSTFLASH FLOOD2 Ne Lackland Afb, TXFrontage roads closed at Leon Creek and US highway 90. Renewed flooding from Wednesday morning rain and not Monday morning rain. Time estimated.
Jan 24, 5:40 AM CSTFLASH FLOOD2 Wsw Kirby, TXSAFD responding to car stuck in water I-35 North Frontage road at Salado Creek. Water rescue in progress with at least three units on scene near Shipman Road. Barricades are in place.
Jan 24, 6:00 AM CSTFLOODSan Antonio, TXNumerous low water crossings closed across San Antonio and Bexar county due to flooding.
Jan 24, 7:13 AM CSTFLASH FLOOD2 Nnw Olmos Park, TXReport from mPING Street/road flooding or Street/road closed.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 81 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 10.2 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2024-01-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 777 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2024-01-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 128 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
777 J/kg
Mixed-layer CIN
-64 J/kg
Mixed-layer LCL
651 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
128 m²/s²
0-3 km storm-relative helicity
120 m²/s²
Significant tornado parameter
0.6
Supercell composite
10.8

Open this sounding in Storm Lab

The text

As transmitted.

014 
WGUS54 KEWX 241009
FFWEWX
TXC013-029-325-241515-
/O.NEW.KEWX.FF.W.0004.240124T1009Z-240124T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
409 AM CST Wed Jan 24 2024

The National Weather Service in Austin/San Antonio has issued a

* Flash Flood Warning for...
  Northwestern Atascosa County in south central Texas...
  Southern Bexar County in south central Texas...
  Southeastern Medina County in south central Texas...

* Until 915 AM CST.

* At 409 AM CST, Doppler radar and automated rain gauges indicated 
  thunderstorms producing heavy rain across the warned area. Between 
  1 and 2 inches of rain have fallen. Additional rainfall amounts of 
  1 to 2 inches are possible in the warned area. Flash flooding is 
  ongoing or expected to begin shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar and automated gauges.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  San Antonio, Schertz, Universal City, Live Oak, Selma, Devine, 
  Castroville, Stinson Municipal Airport, San Antonio Int Airport, 
  Randolph AFB, Leon Valley, Kirby, Alamo Heights, Windcrest, 
  Terrell Hills, Shavano Park, Lytle, Olmos Park, Somerset and 
  Natalia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 2909 9882 2910 9889 2916 9899 2934 9891
      2945 9874 2957 9855 2960 9834 2956 9830
      2956 9829 2952 9824 2942 9834 2928 9855
      2909 9880 2909 9881

FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

MM
2 follow-up statements
931 
WGUS74 KEWX 241133
FFSEWX

Flash Flood Statement
National Weather Service Austin/San Antonio TX
533 AM CST Wed Jan 24 2024

TXC013-029-325-241515-
/O.CON.KEWX.FF.W.0004.000000T0000Z-240124T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Atascosa TX-Bexar TX-Medina TX-
533 AM CST Wed Jan 24 2024

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 AM CST THIS 
MORNING FOR NORTHWESTERN ATASCOSA, SOUTHERN BEXAR AND SOUTHEASTERN 
MEDINA COUNTIES...

At 533 AM CST, Doppler radar and automated rain gauges indicated 
thunderstorms producing heavy rain across the warned area. Between 1 
and 2 inches of rain have fallen. Additional rainfall amounts of 1 
to 2 inches are possible in the warned area. Flash flooding is 
ongoing or expected to begin shortly.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Radar and automated gauges.

IMPACT...Life threatening flash flooding of creeks and streams,
         urban areas, highways, streets and underpasses.

Some locations that will experience flash flooding include...
  San Antonio, Schertz, Universal City, Live Oak, Selma, Devine, 
  Castroville, Stinson Municipal Airport, San Antonio Int Airport, 
  Randolph AFB, Leon Valley, Kirby, Alamo Heights, Windcrest, 
  Terrell Hills, Shavano Park, Lytle, Olmos Park, Somerset and 
  Natalia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 2909 9882 2910 9889 2916 9899 2934 9891
      2945 9874 2957 9855 2960 9834 2956 9830
      2956 9829 2952 9824 2942 9834 2928 9855
      2909 9880 2909 9881

FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

MM
644 
WGUS74 KEWX 241505
FFSEWX

Flash Flood Statement
National Weather Service Austin/San Antonio TX
905 AM CST Wed Jan 24 2024

TXC013-029-325-241515-
/O.EXP.KEWX.FF.W.0004.000000T0000Z-240124T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Atascosa TX-Bexar TX-Medina TX-
905 AM CST Wed Jan 24 2024

...FLASH FLOOD WARNING WILL EXPIRE AT 915 AM CST THIS MORNING FOR 
NORTHWESTERN ATASCOSA, SOUTHERN BEXAR AND SOUTHEASTERN MEDINA 
COUNTIES...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

A Flood Watch remains in effect until 1200 PM CST for a portion of 
south central Texas.

LAT...LON 2909 9882 2910 9889 2916 9899 2934 9891
      2945 9874 2957 9855 2960 9834 2956 9830
      2956 9829 2952 9824 2942 9834 2928 9855
      2909 9880 2909 9881

$$

KCW

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Jan 24, 3:39 AM CST, 30 minutes earlier.

Area forecast discussion, Jan 24, 3:39 AM CST, 30 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
339 AM CST Wed Jan 24 2024

...New SHORT TERM, LONG TERM...

.SHORT TERM...
(Today through Thursday)
Issued at 338 AM CST Wed Jan 24 2024

A strong shortwave trough will be in the process of moving through
south central Texas Wednesday night into early Thursday morning.
This will keep rain chances limited to areas generally along and
east of I-35. With the stronger forcing expected to remain to our
east, the chance for locally heavy rainfall is also expected to
focus across southeast Texas. Most areas should remain dry on
Thursday as cloud cover gradually decreases from west to east. We
did opt to keep a low chance for convection in the coastal plains
Thursday morning, but this may need to be removed in subsequent
forecasts. Afternoon highs should peak in the lower 70s along the
Rio Grande to the upper 60s in the coastal plains and Highway 77
corridor. Another shortwave trough approaches from the west on
Friday and with medium range models showing the stronger lift mostly
north of our region, we will keep rain chances fairly low (20-30%)
and generally confined to the Hill Country eastward through the I-35
corridor and into the coastal plains. With the possibility of
another round late tonight into early Thursday, we have increased
rain chances over the coastal plains. There is also a low end risk
for some strong to severe thunderstorms today. An earlier cell over
Frio and Atascosa counties produced at least 1.5" diameter hail,
possibly larger. Any heating and southeast flow in the low-levels
will lend a low end chance for some large hail and damaging winds
today.

With the main shortwave trough eventually lifting northeast of the
region, it does appear rain chances will quickly decrease from west
to east during the daytime hours on Thursday.

&&

.LONG TERM...
(Thursday night through Tuesday)
Issued at 201 AM CST Wed Jan 24 2024

On Friday, lee cyclogenesis will take place over the Texas
Panhandle, with a trailing cold front from Amarillo to Midland.
Meanwhile, at the 500mb level, a powerful vorticity maximum
associated with a deepening trough at the same level, will swing
through north Texas and Oklahoma, sending this front in our direction
by early Saturday morning. Before the front arrives, we will see one
more chance at some rain and thunderstorms Friday afternoon and
evening. There is an outside chance of a few strong to severe storms
ahead of the frontal passage Friday afternoon and evening, but it's a
highly conditional threat. While deep layer shear looks adequate,
instability will be virtually non-existent. If any sort of daytime
heating can result in increased instability ahead of the approaching
wave, then the threat for a few strong to severe storms is certainly
there. Morning fog development due to saturated soils from early week
rains will likely limit sunshine for the northern and eastern
portions of the region through early afternoon, which would obviously
limit instability. In any matter, medium range guidance is in
excellent agreement on the timing of the front, which will move
through shortly after midnight and be through the entire CWA by
sunrise Saturday.

The weekend looks nothing short of spectacular. This forecaster
still hasn't gotten around to getting their Christmas lights down
off the house, so if you haven't gotten around to it, this weekend
is the perfect opportunity to do so. Seasonally cool temperatures
with highs in the 60s both afternoons, along with cool mornings in
the 30s and 40s. Sunshine will not be hard to come by, as high
pressure at the surface works into the region by Sunday. That will
mean Monday morning may be quite cool, with temperatures in the 30s
for most. Next week looks like a rather benign weather pattern
compared to our recently active stretch since early January. We
should be near normal to slightly above normal each afternoon along
with cool, crisp mornings.

&&

.AVIATION...
(06Z TAFS)
Issued at 1051 PM CST Tue Jan 23 2024

Showers with embedded thunderstorms continue to move northeast
through the overnight period. LIFR ceilings will become widespread
with areas of fog, sometimes dense, seen across the entirety of
South Central Texas. DRT may miss out on any precipitation.
Visibility will range from MVFR to LIFR at times at I-35 sites. DRT
may see VFR conditions as early as 19Z tomorrow, while I-35 sites
will remain LIFR to IFR through the afternoon, with possible
improvement after 00-02Z Thursday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              60  48  68  49 /  60  30   0   0
Austin Bergstrom Intl Airport  61  48  68  48 /  60  40   0   0
New Braunfels Muni Airport     64  50  70  49 /  70  40   0   0
Burnet Muni Airport            59  46  67  48 /  50  30   0   0
Del Rio Intl Airport           70  46  72  51 /  30  10   0   0
Georgetown Muni Airport        58  47  66  48 /  60  30   0   0
Hondo Muni Airport             66  47  71  49 /  50  30   0   0
San Marcos Muni Airport        62  48  69  48 /  70  40   0   0
La Grange - Fayette Regional   63  52  66  50 /  90  50   0  10
San Antonio Intl Airport       64  50  70  50 /  70  40   0   0
Stinson Muni Airport           66  51  71  51 /  70  40   0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Dense Fog Advisory until 10 AM CST this morning for Bandera-Bastrop-
Bexar-Blanco-Burnet-Caldwell-Comal-Gillespie-Guadalupe-Hays-Kendall-
Kerr-Lee-Llano-Medina-Travis-Williamson.

Flood Watch until noon CST today for Bastrop-Caldwell-De Witt-
Fayette-Gonzales-Guadalupe-Karnes-Lavaca-Lee-Wilson.

&&

Short-Term...Platt
Long-Term...MMM
Aviation...Platt
Hazardous weather outlook, Jan 23, 9:22 PM CST, 6 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
922 PM CST Tue Jan 23 2024

TXZ171>173-183>194-202>209-217>225-228-250330-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
922 PM CST Tue Jan 23 2024

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.

A Dense Fog Advisory is in effect through 10 AM Wednesday across
the Hill Country, I-35 Corridor, and Medina County. Areas of
dense fog could lower visibilities to less than 1/4 mile.

A Marginal risk (Level 1 of 5) for severe weather exists through
tonight mainly for areas along and east of Interstate 35. The
main severe weather threats would be strong winds and large hail.

There is a Marginal to Slight risk (Level 1 to 2 out of 4) for
heavy rainfall resulting in potential flooding through tonight
from the Hill Country through the Interstate 35 corridor and the
Coastal Plains.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

A Marginal risk (Level 1 of 5) for severe weather exists Wednesday
for a small portion of the Coastal Plains. The main severe
weather threats would be strong winds and large hail.

There is a Marginal to Slight risk (Level 1 to 2 out of 4) for
heavy rainfall resulting in potential flooding on Wednesday for
the Coastal Plains.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Special weather statement, Jan 24, 1:27 AM CST, 2 hours 42 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
127 AM CST Wed Jan 24 2024

TXZ220>222-240815-
Karnes TX-Atascosa TX-Wilson TX-
127 AM CST Wed Jan 24 2024

...A strong thunderstorm will impact portions of west central Karnes,
east central Atascosa and southwestern Wilson Counties through 215 AM
CST...

At 127 AM CST, Doppler radar was tracking a strong thunderstorm 9
miles north of Campbellton, moving northeast at 30 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Floresville, Poth, Kosciusko, Falls City, Cestohowa, Paweleville,
Deweesville, and McCoy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2878 9824 2886 9842 2931 9819 2907 9786
TIME...MOT...LOC 0727Z 213DEG 26KT 2887 9824

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

MM
Local storm report, Jan 24, 1:48 AM CST, 2 hours 21 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
148 AM CST Wed Jan 24 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0106 AM     Hail             2 WNW Pearsall          28.90N 99.12W
01/24/2024  E0.88 inch       Frio               TX   Public

            Nickel hail reported by the public near the
            intersection of FM 140 and Interstate 35.

&&

emp
Special weather statement, Jan 24, 1:58 AM CST, 2 hours 11 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
158 AM CST Wed Jan 24 2024

TXZ192-193-207-208-240845-
Guadalupe TX-Caldwell TX-Bastrop TX-Travis TX-
158 AM CST Wed Jan 24 2024

...A strong thunderstorm will impact portions of Caldwell,
northeastern Guadalupe, southeastern Travis and central Bastrop
Counties through 245 AM CST...

At 158 AM CST, Doppler radar was tracking a strong thunderstorm over
Staples, or 11 miles west of Luling, moving northeast at 65 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
San Marcos, Kyle, Seguin, Lockhart, Bastrop, Luling, Smithville,
Martindale, Uhland, Mustang Ridge, Kingsbury, Niederwald, Staples,
Fentress, Cedar Creek, Rosanky, Zorn, Wyldwood, Camp Swift, and
Upton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2957 9781 2975 9800 2981 9794 2986 9788
      2986 9789 2994 9782 2994 9780 2999 9776
      3002 9771 3003 9772 3027 9749 3003 9707
TIME...MOT...LOC 0758Z 228DEG 55KT 2972 9783

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

MM
Local storm report, Jan 24, 2:12 AM CST, 1 hour 57 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
212 AM CST Wed Jan 24 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0143 AM     Hail             9 E Bigfoot             29.08N 98.72W
01/24/2024  E1.25 inch       Atascosa           TX   Public

            Report from mPING. Half Dollar (1.25 in.).

&&

emp
Special weather statement, Jan 24, 2:13 AM CST, 1 hour 56 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
213 AM CST Wed Jan 24 2024

TXZ207-221>223-240900-
Guadalupe TX-Karnes TX-Gonzales TX-Wilson TX-
213 AM CST Wed Jan 24 2024

...A strong thunderstorm will impact portions of southeastern
Guadalupe, northeastern Karnes, southwestern Gonzales and
northeastern Wilson Counties through 300 AM CST...

At 213 AM CST, Doppler radar was tracking a strong thunderstorm near
Pandora, or 7 miles northeast of Kosciusko, moving northeast at 40
mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Stockdale, Nixon, Smiley, Pandora, Gillett, Leesville, Oak Forest,
Belmont, Wrightsboro, Cost, Bebe, Monthalia, and Sample.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2904 9781 2919 9804 2963 9766 2934 9733
TIME...MOT...LOC 0813Z 230DEG 36KT 2918 9786

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH

MM
Local storm report, Jan 24, 3:00 AM CST, 1 hour 9 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
300 AM CST Wed Jan 24 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 AM     Hail             1 NW Poteet             29.05N 98.59W
01/24/2024  E1.50 inch       Atascosa           TX   Public

            Picture of hail relayed through social
            media. Time estimated by radar.

&&

MO

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 23, 7:00 PM CSTAreal Flood AdvisoryEWXFayette, Gonzales4 hr
Jan 23, 7:30 PM CSTFlash Flood Warning Considerable damage threatEWXFayette, Gonzales7 hr
Jan 23, 8:00 PM CSTSpecial Weather StatementEWXFayette45 min
Jan 23, 8:29 PM CSTDense Fog AdvisoryEWXBandera, Bastrop, Bexar, Blanco, Burnet, Caldwell and 11 more12 hr
Jan 23, 10:00 PM CSTSpecial Weather StatementEWXGonzales45 min
Jan 23, 10:22 PM CSTAreal Flood AdvisoryEWXDeWitt, Gonzales, Karnes, Wilson4 hr
Jan 23, 11:41 PM CSTSpecial Weather StatementEWXFayette49 min
Jan 24, 12:30 AM CSTSpecial Weather StatementEWXAtascosa45 min
Jan 24, 12:48 AM CSTSpecial Weather StatementEWXFrio57 min
Jan 24, 1:03 AM CSTSevere Thunderstorm WarningEWXAtascosa, Bexar, Frio57 min
Jan 24, 1:27 AM CSTSpecial Weather StatementEWXWilson48 min
Jan 24, 1:38 AM CSTFlood WatchEWXBastrop, Bexar, Caldwell, Comal, DeWitt, Fayette and 6 more28 hr
Jan 24, 1:49 AM CSTSevere Thunderstorm WarningEWXAtascosa, Bexar, Wilson38 min
Jan 24, 1:58 AM CSTSpecial Weather StatementEWXBastrop, Caldwell47 min
Jan 24, 2:00 AM CSTFlash Flood Warning Considerable damage threatEWXBastrop, Caldwell, Fayette, Gonzales, Lavaca, Lee10 hr
Jan 24, 2:13 AM CSTSpecial Weather StatementEWXGonzales47 min
Jan 24, 2:31 AM CSTAreal Flood AdvisoryEWXAtascosa, Bexar, Dimmit, Frio, Medina, Zavala4 hr
Jan 24, 3:34 AM CSTAreal Flood AdvisoryEWXBexar, Guadalupe6 hr
Jan 24, 6:09 AM CSTAreal Flood AdvisoryEWXAtascosa, Bexar, Frio, Medina2 hr
Jan 24, 6:32 AM CSTAreal Flood AdvisoryEWXDeWitt, Gonzales, Karnes5 hr
Jan 24, 6:40 AM CSTAreal Flood AdvisoryEWXComal, Guadalupe3 hr
Jan 24, 6:52 AM CSTAreal Flood AdvisoryEWXLavaca5 hr
Jan 24, 7:22 AM CSTRiver Flood WarningEWXFayette12 hr
Jan 24, 8:34 AM CSTRiver Flood WarningEWXDeWitt4 days
Jan 24, 8:52 AM CSTDense Fog AdvisoryEWXEdwards, Real72 min
Jan 24, 11:30 AM CSTAreal Flood WarningEWXBastrop, Caldwell, DeWitt, Fayette, Gonzales, Karnes and 3 more25 hr
Jan 24, 3:29 PM CSTRiver Flood WarningEWXBexar, Wilson6 hr

Nearby

Flash Flood Warnings in Texas, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.